American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Ursula Gritsch. Morse theory for the Yang-Mills functional via equivariant homotopy theory. Trans. Amer. Math. Soc. 352 (2000) 3473-3493. MR 1695023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Indranil Biswas, Pablo Arés-Gastesi and Suresh Govindarajan. Parabolic Higgs bundles and Teichmüller spaces for punctured surfaces. Trans. Amer. Math. Soc. 349 (1997) 1551-1560. MR 1407481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nicholas C. Owen. Nonconvex variational problems with general singular perturbations . Trans. Amer. Math. Soc. 310 (1988) 393-404. MR 965760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Julian C. Lander. Area-minimizing integral currents with boundaries invariant under polar actions . Trans. Amer. Math. Soc. 307 (1988) 419-429. MR 936826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Dadok, R. Harvey and F. Morgan. Calibrations on ${\bf R}\sp 8$ . Trans. Amer. Math. Soc. 307 (1988) 1-40. MR 936802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jerrold Siegel and Frank Williams. Variational invariants of Riemannian manifolds . Trans. Amer. Math. Soc. 284 (1984) 689-705. MR 743739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander D. Ioffe. Regular points of Lipschitz functions . Trans. Amer. Math. Soc. 251 (1979) 61-69. MR 531969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Melvyn S. Berger. Critical point theory for nonlinear eigenvalue problems with indefinite principal part . Trans. Amer. Math. Soc. 186 (1973) 151-169. MR 0341210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1